# SDR AALA202310310738

- Difficulty date: October 23, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 63,059 hours, 38,012 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5348050000400
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON UPPER FUSELAGE EXTERNAL SKIN PANEL BETWEEN FR 69 AND FR 70, BETWEEN S23 AND S2R. REPAIRED SKIN PANEL PER EA 347873 AND SRM 53-41-11-300-095.
